Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    551. N. Modarresi and S. Rezakhah,
    A new structure for analyzing discrete scale invariant processes: Covariance and spectra,
    J. Stat. Phys. (2013), DOI: 10.1007/s10955-013-0799-4  [abstract]   
     
    552. M. Behboodi (Joint with J.A. Beachy and F. Yazdi),
    Prime M-Ideals, M-Prime submodules, M-Prime radical and M-Baer's lower nilradical of modules,
    J. Korean Math. Soc. 50(2013), 1271-1290  [abstract]   
     
    553. N. Jafari Rad (Joint with M. A. Henning),
    Bounds on neighborhood total domination in graphs,
    Discrete Appl. Math. (to appear) [abstract]   
     
    554. P. Niroomand (Joint with M. Parvizi and F. G. Russo),
    Some criteria for detecting capable Lie algebras,
    J. Algebra 384(2013), 36-44  [abstract]   
     
    555. M. Ganjtabesh (Joint with F. Zare-Mirakabad and A. Nowzari-Dalini),
    Inverse RNA folding solution based on multi-objective genetic algorithm and Gibbs sampling method,
    Excli journal 12(2013), 546-555  [abstract]   
     
    556. M. Esmaeili (Joint with A. Alampour and T. Aaron Gulliver),
    Decoding binary linear block codes using local search,
    IEEE Transactions on Communications (to appear) [abstract]   
     
    557. M. R. Koushesh,
    Representation theorems for Banach algebras,
    Topology Appl. 160(2013), 1781-1793  [abstract]   
     
    558. S. Maghsoudi (Joint with R. Nasr-Isfahani),
    Certain locally convex topologies on the discrete vector-valued Lebesgue spaces,
    Period. Math. Hungar. (2013), DOI: 10.1007/s10998-013-4288-y  [abstract]   
     
    559. S. M . Bagheri (Joint with Mor. Moniri),
    Preservation theorems in Lukasiewicz model theory,
    Iran. J. Fuzzy Syst. 10(2013), 103-113  [abstract]   
     
    560. R. Naghipour (joint with S. Jahandoust),
    Quintasymptotic sequences over an ideal and quintasymptotic cograde,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.